# SDR R61A2022082500518

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 16,438 hours, 10,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADDITIONAL DENT AND SCRATCH DAMAGE OBSERVED TO PREVIOUS LIGHTNING DAMAGE REPAIR BETWEEN FR 16-17 AND ST20L-21L.REPAIRED AREA IAW ETD 2022-170-026653 REV B   MAJOR REPAIR  AC WAS RETURNED TO SERVICE ON 8-23-22
